tylenol fast melts
Compare QUICK SHOP

Tylenol Junior Strength Fast Melts

062600959089 $8.99
For fast and effective relief of fever or pain due to immunizations, colds, flu, headache, toothache, minor muscle aches, pains or sprains. For Children Ages 2 to 11 Acetaminophen 160 mg Orange Burst Flavor 20 tablets
Compare QUICK SHOP
Compare QUICK SHOP

Tylenol Children’s Liquid

064541314149 $9.99
Children’s Tylenol Liquid provides your child with fast and effective relief of fever and pain due to toothaches, immunizations, colds, or flu. This product is also available in dye-free formulas for children who are sensitive or allergic to dyes. Children’s Tylenol has been trusted by both doctors and moms to treat children for over 50 years.
Compare QUICK SHOP
062107440141
Compare QUICK SHOP

Advil Junior Strength Chewables

062107440141 $8.99
Advil Junior Strength Chewables are a great-tasting way to take a bite out of your kid’s fever! The fever-fighting power of Children’s Advil is now available in a great-tasting grape-flavored chewable tablet. Convenient too – no dosing cup or water needed. Lasts up to 8 hours. For children ages 6-11 years. Active Ingredient: 100 mg Ibuprofen Non-Medicinal Ingredients: Acetylated monoglycerides, beeswax, carnauba wax, corn starch, croscarmellose sodium, ethoxyethanol, iron oxides, lecithin, microcrystalline cellulose, parabens, pharmaceutical…
Compare QUICK SHOP
advil childrens suspension
Compare QUICK SHOP

Advil Children’s Oral Suspension

062107004466 $8.49
When your child has a high fever, you know what it’s like to wait it out. Children’s Advil Suspension temporarily relieves fever fast—even faster than Children’s Tylenol. And it lasts longer, too—up to eight hours, so your child can get back to just being a kid. Temporarily reduces fever and relieves minor aches and pain due to: immunization; earache; colds; sore throat. For children ages 2 – 12. Active Ingredient: Ibuprofen 100 mg per 5mL…
Compare QUICK SHOP